# SDR C2XA01IA244

- Difficulty date: May 9, 2001
- Submitted: May 15, 2001
- Operation: Air carrier
- Aircraft: N57734
- Make and model: Emb EMB-120ER
- Aircraft serial: 120199
- Aircraft time: 21,294 hours, 28,245 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 12016079002
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJK - DURING CONTINENTAL EXPRESS C-CHECK INSPECTION, STRINGER 8 ON THE RIGHT WING WAS FOUND TO BE CRACKED.  MAINTENANCE REPAIRED THE CRACKED STRINGER, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
